Tahir S. Gadjiev, Sardar Y. Aliev
We obtain sharp estimates on the solution and its derivative near the conic points. In particular, we show that the solution satisfies where lambda is an eigenvalue of the Sturm-Liouville problem. Also we prove that the solution has square summable weighted second generalized derivatives.
An addendum has been attached on March 18, 2005.
It includes the reference
Borsuk, M. V.; Behavior of generalized solutions of the Dirichlet problem for second-order quasilinear elliptic equations of divergence type near a conical point. (Russian) Sibirsk. Mat. Zh. 31 (1990), no. 6, 25--38; translation in Siberian Math. J. 31 (1990), no. 6, 891--904 (1991)
and compares the results in this article with those in the new reference.
Submitted January 27, 2004. Published February 1, 2005.
Math Subject Classifications: 35J20, 35D10.
Key Words: Nonlinear equation; behavior of solutions; nonsmooth domain.
Show me the PDF file (223K), TEX file, and other files for this article.
| Tahir S. Gadjiev |
Institute of Mathematics & Mechanics of NAS Azerbaijan
Department of Nonlinear Analysis
9, F. Agayev str., AZ1141, Baku, Azerbaijan
| Sardar Y. Aliev |
Baku State University, Department of Mathematics
23 Z. Khalilov str., AZ1148, Baku, Azerbaijan
Return to the EJDE web page